On asymptotic and Hyers-Ulam stability of Hilfer fractional initial value problem involving a $(p_{1} ,p_{2},\dots, p _{n})$-Laplacian operator

Document Type : Research Paper

Author

University M'Hamed Bougara of Boumerdes, Algeria

Abstract

In this paper, we investigate the existence, asymptotic, Hyers-Ulam, and semi-Hyers-Ulam-Rassias stability results for the Hilfer fractional initial value problem involving the (p$_{1},$p$_{2}...$p$_{n}$)-Laplacian operator by using the fixed point arguments.

Keywords

[1] R.P. Agarwal and D. O’Regan, Infinite interval problems for differential, difference and integral equations, Kluwer
Academic Publisher, Dordrecht, 2001.
[2] S. Ai, Y. Su, Q. Yuan and T. Li, Existence of solutions to fractional differential equations with fractional-order
derivative terms, J. Appl. Anal. Comput. 11 (2021), no. 1, 486–520.
[3] A. Zada, J. Alzabut, H. Waheed and I.L. Popa, Ulam–Hyers stability of impulsive integrodifferential equations
with Riemann–Liouville boundary conditions, Adv. Difference Equations 2020 (2020), no. 1, 1–50.
[4] A. Zada, S. Ali and Y. Li, Ulam-type stability for a class of implicit fractional differential equations with noninstantaneous integral impulses and boundary condition, Adv. Difference Equations 2017 (2017), no. 1, 1–26.
[5] H. Beddani, M. Beddani and Z. Dahmani, Nonlinear differential problem with p-Laplacian and via Phi-Hilfer
approach, solvability and stability analysis, Eur. J. Math. Anal. 1 (2021), 164–181.
[6] N. Benkaci-Ali, Positive solution for the integral and infinite point boundary value Problem for fractional-order
differential equation involving a generalized ϕ-Laplacian operator, Abstr. Appl. Anal. 2020 (2020).[7] N. Benkaci-Ali, Existence of exponentially growing solution and asymptotic stability results for Hilfer fractional
(p1,p2,...pn)-Laplacian initial value problem with weighted duffing oscillator, Dyn. Syst. Appl. 30 (2021), no. 12,
1763–1778.
[8] C. Cheng, Z. Feng and Y. Su, Positive solutions of fractional differential equations with derivative terms, Electronic
J. Differ. Equ. 215 (2012), 1–27.
[9] C.S. Goodrich, Existence of a positive solution to systems of differential equations of fractional order, Comput.
Math. Appl. 62 (2011), no. 3, 1251–1268.
[10] C. Corduneanu, Integral Equations and Stability of Feedback Systems, Academic Press, New York, 1973.
[11] D. Inoan and D. Marian, Semi-Hyers–Ulam–Rassias stability of a Volterra integro-differential equation of order I
with a convolution type kernel via Laplace transform, Symmetry 13 (2021), no. 1, 2181.
[12] D. Guo and V. Lakshmikantaham, Nonlinear Problems in Abstract Cones, Academic Press, San Diego, 1988.
[13] A. Granas and J. Dugundji, Fixed Point Theory, Springer-Verlag, New York, 2003.
[14] A. Greenhill, Stability of orbits, Proc. Lond. Math. Soc. 22 (1890/91), 264–305.
[15] H.A. Wahash and S.K. Panchal, Positive solutions for generalized Caputo fractional differential equations using
lower and upper solutions method, J. Frac. Calc. Nonlinear Syst. 1 (2020), no. 1, 1–12.
[16] H. Khan, T. Abdeljawad , M. Aslam, R. Ali Khan and A. Khan, Existence of positive solution and Hyers–Ulam
stability for a nonlinear singular-delay-fractional differential equation, Adv. Difference Equations 2019 (2019),
no. 1, 1–13.
[17] H. Khan, W. Chen, A. Khan, T.S. Khan and Q.M. Al-Madlal, Hyers–Ulam stability and existence criteria for
coupled fractional differential equations involving p-Laplacian operator, Adv. Difference Equations 2018 (2018),
no. 1, 1–16.
[18] J. Huang, S. M Jung and Y. Li, On Hyers-Ulam stability of nonlinear differential equations, Bull. Korean Math.
Soc. 52 (2015), no. 2, 685–697.
[19] J. Valein, On the asymptotic stability of the Korteweg-de Vries equation with time-delayed internal feedback, Math.
Control Related Fields 28 (2021).
[20] L. Sun, Hyers-Ulam stability of ϵ-isometries between the positive cones of L
p
-spaces, J. Math. Appl. 487 (2020),
no. 2, 124014.
[21] M. Ahmad, A. Zada and J. Alzabut, Stability analysis of a nonlinear coupled implicit switched singular fractional
differential system with p-Laplacian, Adv. Difference Equations 2019 (2019), no. 1, 1–22.
[22] N. Halidias and I.S. Stamatiou, A note on the asymptotic stability of the semi-discrete method for stochastic
differential equations, Monte Carlo Meth. Appl. 28 (2022), no. 1, 13–25.
[23] F.I. Njoku and P. Omari, Stability properties of periodic solutions of a Duffing equation in the presence of lower
and upper solutions, Appl. Math. Comput. 135 (2003), 471–490.
[24] R. Ortega, Stability and index of periodic solutions of an equation of Duffing type, Boll. Unione Mat. Ital. 7
(1989), 533–546.
[25] A.G.M. Selvam, D. Baleanu, J. Alzabut, D. Vignesh and S. Abbas, On Hyers–Ulam Mittag-Leffler stability
of discrete fractional Duffing equation with application on inverted pendulum, Adv. Difference Equations 2020
(2020), Article Number 456.
[26] F.R. Sharpe, On the stability of the motion of a viscous liquid, Trans. Amer. Math. Soc. 6 (1905), no. 4, 496–503.
[27] S. Omar Shah and A. Zada, Existence, uniqueness and stability of solution to mixed integral dynamic systems
with instantaneous and noninstantaneous impulses on time scales, Appl. Math. Comput. 359 (2019), 202–213.
[28] S. Ulam, A Collection of Mathematical Problems, New York, NY, Interscience Publishers, 1960.
[29] J. Vanterler, C. Sousa and E. Capelas de Oliveira, On the Ψ-Hilfer fractional derivative, Commun. Nonlinear Sci.
Numer. Simul. 60 (2018), 72–91.
Volume 13, Issue 2
July 2022
Pages 2723-2742
  • Receive Date: 09 December 2021
  • Revise Date: 03 March 2022
  • Accept Date: 11 March 2022